Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
GUANABENZ INDUCED HYPOTHERMIA IN A POISONED ELDERLY FEMALE
Autore:
PERRONE J; HOFFMAN RS; JONES B; HOLLANDER JE;
Indirizzi:
NEW YORK CITY POISON CONTROL CTR,455 1ST AVE,ROOM 123 NEW YORK NY 10016 NYU,BELLEVUE HOSP CTR NEW YORK NY 10016 STONY BROOK HLTH SCI CTR NEW YORK NY 00000
Titolo Testata:
Journal of toxicology. Clinical toxicology
fascicolo: 4, volume: 32, anno: 1994,
pagine: 445 - 449
SICI:
0731-3810(1994)32:4<445:GIHIAP>2.0.ZU;2-3
Fonte:
ISI
Lingua:
ENG
Soggetto:
CLONIDINE;
Keywords:
GUANABENZ; POISONING; HYPOTHERMIA; ADRENERGIC ALPHA RECEPTOR AGONISTS;
Tipo documento:
Note
Natura:
Periodico
Settore Disciplinare:
Science Citation Index Expanded
Citazioni:
9
Recensione:
Indirizzi per estratti:
Citazione:
J. Perrone et al., "GUANABENZ INDUCED HYPOTHERMIA IN A POISONED ELDERLY FEMALE", Journal of toxicology. Clinical toxicology, 32(4), 1994, pp. 445-449

Abstract

Guanabenz (Wytensin(R) Wyeth-Ayerst Laboratories, Philadelphia, PA) is a centrally acting alpha(2) adrenergic agonist. Guanabenz shares structural and pharmacologic properties with the more commonly known sympatholytic agent clonidine. Little is known about guanabenz in overdose. Eleven cases of guanabenz poisoning have been reported in the literature and to the manufacturer to date and followed a clinical course comparable to clonidine poisoning. We report this case of guanabenz poisoning in an elderly woman who sustained protracted hypothermia following overdose. Hypothermia has been commonly associated with clonidine toxicity but has not been previously reported with guanabenz. Postulated mechanisms of clonidine induced hypothermia are discussed.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 20/09/20 alle ore 05:01:10